# SDR CALA2025101710218

- Difficulty date: October 11, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A55068
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA LT BS 987 LBL43,  FRAME HAS CORROSION.   REMOVED DAMAGE, HFEC NO DEFECTS NOTED, FABRICATED, LOCATED, DRILLED, INSTALLED REPAIR, AND RESTORED COATINGS REF  SRM 53-70-51-2R-4, THIS IS A CAT A REPAIR.  NO FURTHER ACTION REQUIRED.
